# SDR UPS01236104

- Difficulty date: May 27, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C KEEL BEAM BS 900 APPROX APU COMPARTMENT ACCESS PANEL SHOWS A HOLE AND CRACKED AREA.  CUT DAMAGED AREA AT KEEL BEAM ACCESS PANEL BS 900 APU COMPARTMENT AS PER B727 SRM 51-10-1, INSTALLED DOUBLER ON KEEL BEAM ACCESS PANEL AS PER B727 SRM 51-40-2 FIG 1.
